question-icon

What are the adverse effects of accidental double dosage of Losartan Potassium and Are pool?

default
Posted on Fri, 30 Apr 2021
Question: My wife is on a few different medications, she took her blood pressure medication, one (1) Lorsartan Potassium 100mg and one (1) Atenolol 50mg (each is prescribed for once (1x) a day), she took her regular dose at 8pm this evening, at 11pm she took a Hydrocodone Acetamin 7.5-325 for back pain, later at 1am instead of taking an antibiotic she was scheduled to take she accidentally took a second dose, one pill each of her two blood pressure medications Losartan Potassium and Atenolol, is there a problem?
doctor
Answered by Dr. V. N. S. Parinam (12 minutes later)
Brief Answer:
Monitor the blood pressure, pulse.

Detailed Answer:
Hi,

One accidental dose of Losartan and Atenolol would not cause a huge drop in blood pressure. The concept of these medications to reduce blood pressure is long term control of blood pressure.
Just monitor her pulse and blood pressure for 12 hours. Give her near to a litre of water to flush the medicines and raises a dropping pressure if at all.
Hope this relaxes.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. V. N. S. Parinam (19 minutes later)
Thank you very much for the quick reply to our inquiry the info you provided has eased her anxiety plus saved us a trip to the Emergency Room and the costs associated with that. Have a great evening.

Thanks again, XXXXXXX Early
doctor
Answered by Dr. V. N. S. Parinam (2 hours later)
Brief Answer:
Please close and rate my answer

Detailed Answer:
I am glad that it helped your anxiety. Please close and rate my answer.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. V. N. S. Parinam

General & Family Physician

Practicing since :2008

Answered : 1729 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the adverse effects of accidental double dosage of Losartan Potassium and Are pool?

Brief Answer: Monitor the blood pressure, pulse. Detailed Answer: Hi, One accidental dose of Losartan and Atenolol would not cause a huge drop in blood pressure. The concept of these medications to reduce blood pressure is long term control of blood pressure. Just monitor her pulse and blood pressure for 12 hours. Give her near to a litre of water to flush the medicines and raises a dropping pressure if at all. Hope this relaxes.